# SDR DALA2025092907036

- Difficulty date: September 20, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 27,491 hours, 10,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1216177) FWD CARGO RH TRANSITION PANEL CORRODED AROUND NUTPLATES STA 500-500L. REMOVED AND REPLACED FWD CARGO R/H TRANSITION PANEL FROM STA 500 TO STA 500L IAW B737-900 SRM 53-00-53, 51-10-02.
